# SDR HALA9700307

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99234347
- Condition: Cracked
- Location: Bs 654-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL TITANIUM DOUBLER BETWEEN FS 654 AND 699 LONGERON 25L TO 25R IS CRCKED AT LONGERON 25R.  GAINED ACCESS, TRIMMED OUT DAMAGE.  VERIFIED DAMAGE CONTAINMENT BY HFEC, FABRICATED AND INSTALLED 7075-T6.071 EXTERNAL DOUBLER AND .025 INCH TITANIUM INTERNAL DOUBLER PER SABRE TECH EA DC9-53-121.  (M)
